A total lagrangian based method for recovering the un-deformed configuration in finite elasticity. Joldes, G. R., Wittek, A., & Miller, K. Applied Mathematical Modelling, 39(14):3913--3923, Elsevier, 2015.
A total lagrangian based method for recovering the un-deformed configuration in finite elasticity [link]Paper  doi  bibtex   
@Article{2015joldesmillerAMMtotal,
  author    = {Joldes, Grand Roman and Wittek, Adam and Miller, Karol},
  title     = {A total lagrangian based method for recovering the un-deformed configuration in finite elasticity},
  journal   = {Applied Mathematical Modelling},
  year      = {2015},
  volume    = {39},
  number    = {14},
  pages     = {3913--3923},
  doi       = {10.1016/j.apm.2014.12.013},
  file      = {2015joldesmillerAMMtotal.pdf:2015joldesmillerAMMtotal.pdf:PDF},
  publisher = {Elsevier},
  url       = {http://dx.doi.org/10.1016/j.apm.2014.12.013},
}

Downloads: 0